# SDR VNAA20250610063

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seal Rest
- Part number: SH670314231
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00218168 DISCREPANCY: SERVICE DOOR SEAL RETAINER CORRODED AROUND SCREW HOLES FOR GALLEY PROTECTOR PLATE CORRECTIVE: REMOVED AND REPLACED SERVICE DOOR LOWER SEAL RETAINER FORWARD AND AFT SPLICE PLATES P/N SH670-31423-1 IAW CRJ 700 SRM 51-42-06-001-001-A01.
